Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Irregular period, prescribed primolut n, got periods, but again same problem. Back stomach and leg pain. Suggestion?

Hello doctor my age 33 year old I want to know I got periods problem back three months i got my periods 10 July but I did not get my periods after I check doctor and doctor gives me prolut n for 5 day two tablets twice a day then I got my periods after that but next month I havnot got any medicine I got my periods same date but now again I have not got yet but I feel back pain stomach pain fatigue legs pain please tell me what reason happen like this.thanks
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infectious Diseases Specialist 's  Response
HI,
Welcome to HCM.
The menstrual cycle usually occurs in a range of 28-35 days. Tab Primolut-N is a combination of hormones required to prepare the uterus for menses. One you stop taking these medications, menses occurs due to with drawal. This is called withdrawal bleeding.
There could be many reasons for missed periods. The most common cause is pregnancy. Other causes include increased stress levels, hormonal imbalance, polycystic ovarian disease, severe blood loss. I suggest you wait for two days for menses to occur, if does not occur, get in touch with your gynecologist and get examined in detail. Thanks.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor